MAUDE Adverse Event Report: ABBOTT GMBH CREATINE KINASE; NAD REDUCTION/NADH OXIDATION, CPK OR ISOENZYMES

ABBOTT GMBH CREATINE KINASE; NAD REDUCTION/NADH OXIDATION, CPK OR ISOENZYMES
Catalog Number 07D63-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed creatine kinase results for one patient.The following results from one patient were provided: sid (b)(6).Initial run (error code 1350 ¿unable to calculate result no absorbance reads within absorbance range¿).Dilution: 1:2, no result ec1350.Results were generated with diluted sample (1:10): <70 u/l.Repeat run on sn (b)(6).(error code 1350 ¿unable to calculate result no absorbance reads within absorbance range¿), dilution:1:2, no result, ec 1350.Dilution:1:10, result >42670 u/l.Sid (b)(6).Initial run (error code 1350 ¿unable to calculate result no absorbance reads within absorbance range¿) diluted specimen 1:2, no result ec 1350.Diluted specimen 1:10; result:<70 u/l.Repeat run on sn (b)(6).(error code 1350 ¿unable to calculate result no absorbance reads within absorbance range¿), dilution:1:2, no result ec 1350, dilution:1:10, result >42670.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Additional Manufacturer Narrative
Corrected data: a1 - patient identifier updated to reflect one patient.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect creatine kinase reagent lot 72896un23 was identified.
 
Event or Problem Description
The customer observed falsely depressed creatine kinase results for one patient.The following results from one patient were provided: sid (b)(6) initial run (error code 1350 ¿unable to calculate result no absorbance reads within absorbance range¿) dilution: 1:2, no result ec1350 results were generated with diluted sample (1:10): <70 u/l repeat run on sn (b)(6) (error code 1350 ¿unable to calculate result no absorbance reads within absorbance range¿), dilution:1:2, no result, ec 1350 dilution:1:10, result >42670 u/l sid (b)(6) initial run (error code 1350 ¿unable to calculate result no absorbance reads within absorbance range¿) diluted specimen 1:2, no result ec 1350 diluted specimen 1:10; result:<70 u/l repeat run on sn (b)(6) (error code 1350 ¿unable to calculate result no absorbance reads within absorbance range¿), dilution:1:2, no result ec 1350 dilution:1:10, result >42670.No impact to patient management was reported.

Brand Name
CREATINE KINASE
Common Device Name
NAD REDUCTION/NADH OXIDATION, CPK OR ISOENZYMES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19156592
Report Number3002809144-2024-00124
Device Sequence Number12623433
Product Code CGS
UDI-Device Identifier00380740161699
UDI-Public(01)00380740161699(17)240411(10)72896UN23
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K983070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Catalogue Number07D63-22
Device Lot Number72896UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C401263; ARC C4000 INTGR, 02P24-40, C401263
Patient SexUnknown